Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I feel dizzy and nauseated & I noticed it started when I started my monthly cycle.

Ok I feel right now dizzy and nauseated. I have tried everything to relieve this problem or find an answer to it. I noticed it started when I started my monthly cycle. So i researched it, I tried exercise. That made me more dizzy. I thought ok must be a lack of iron. So I started Vitamins with good dosage of iron in them. And ate things with good supply of iron. Then that didn t work so I thought maybe I just need a little caffeine . So I drank some coffe and some tea. That made it worse and i don t know what to do now. Please help me!!
Asked On : Fri, 17 Sep 2010
Answers:  2 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
Dizzines vomiting after onset of menerchy may be due to many causes most commonly it may be migraine which is precipitated by hormonal changes during menerchy, secondly Pre menstrual tension, thirdly it may be due to blocking of eusthesian tube, consult your doctor for further evaluation and specific treatment.
Take care
Answered: Sat, 1 Oct 2011
I find this answer helpful
  Anonymous's Response
i would think that you have a middle ear problem and nothing to do with your period
Answered: Tue, 21 Sep 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor